Please use this identifier to cite or link to this item:
Type: Errata
Title: Erratum To "the Ricean Objection: An Analogue Of Rice's Theorem For First-order Theories"
Author: Oliveira I.C.
Carnielli W.
Abstract: [No abstract available]
Citation: Logic Journal Of The Igpl. , v. 17, n. 6, p. 803 - 804, 2009.
Rights: fechado
Identifier DOI: 10.1093/jigpal/jzp030
Date Issue: 2009
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-76249122294.pdf57.44 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.